Journal article icon

Journal article

Liouville type theorem for stationary Navier–Stokes equations

Abstract:
It is shown that any smooth solution to the stationary Navier-Stokes system in R3 with the velocity, belonging to L6 and BMO-1, must be zero.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1088/0951-7715/29/8/2191

Authors


More by this author
Institution:
University of Oxford
Oxford college:
St Hilda's College
Role:
Author
Publisher:
IOP Publishing Publisher's website
Journal:
Nonlinearity Journal website
Volume:
29
Issue:
8
Pages:
2191-2195
Publication date:
2016-06-28
Acceptance date:
2016-05-25
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
Source identifiers:
638980
Keywords:
Pubs id:
pubs:638980
UUID:
uuid:0482f967-ec90-41b4-b26d-79f4125a37de
Local pid:
pubs:638980
Deposit date:
2017-08-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP